View Single Post
Old 03-23-2011, 09:52 AM   #3
JJ JJ is offline
Senior Veteran
(female)
 
JJ's Avatar
 
Join Date: Nov 2000
Location: Ct.
Posts: 3,704
JJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB User
Re: Vitamins as a cause of IBS symptons

I don't think my vitamins were the cause of my 2 year bout with Diarrhea but have noticed one thing. Since I stopped taking any in the a.m. and now taking a Probiotic things have changed dramatically. I knew that too much vitamin C could give you Diarrhea, so now after supper I take my multi...500 C..600 calcium and then about an hr. after supper take a Probiotic.

Hubby was taking some sort of a power booster drink and started getting Diarrhea. I told him it had a lot of vitamin C in it and only take it every other day...WALA..problem gone.

Hope this helps...JJ...
__________________
When you come to the end of your rope..tie a knot and hang on!